Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: S. Mardešić and J. Segal
Title: Shape theory
Additional book information: North-Holland, Amsterdam, The Netherlands, 1982, xv + 378 pp., $81.50, Dfl 175.00. ISBN 0-4448-6286-2.

Review Information:

Reviewer: Ross Geoghegan
Journal: Bull. Amer. Math. Soc. 10 (1984), 340-346
DOI: https://doi.org/10.1090/S0273-0979-1984-15278-9